# SDR USAA2012080200001

- Difficulty date: July 31, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 58,191 hours, 21,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Malfunctioned
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - L2 DOOR EXTERIOR DOOR HANDLE RELEASE MECHANISM DOES NOT STAY FLUSH.  REMOVED AND REPLACED L2 DOOR RELEASE MECHANISM SPRING.  OPS CHECK OK.
